MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PROPONENT DR; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION PROPONENT DR; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number L201
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This investigation will be updated should further information be provided.
 
Event or Problem Description
It was reported that the battery of this implantable device was suspected to be depleting prematurely, as noted during a routine follow-up.Six months prior, the battery was at 5.5 years of remaining life however, at the most recent check up, the remaining life had dropped to three years.The physician stated no intervention at this time and plans to monitor every six months.No resulting adverse patient effects have been reported.

Brand Name
PROPONENT DR
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key12114079
Report Number2124215-2021-17916
Device Sequence Number14640439
Product Code LWP
UDI-Device Identifier00802526559044
UDI-Public00802526559044
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
N970003/S167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/26/2018
Device Model NumberL201
Device Catalogue NumberL201
Device Lot Number746320
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2021
Initial Report FDA Received Date07/03/2021
Patient Sequence Number1
Patient Age79 YR